Introducing selective d-separability in bitopological spaces


Creative Commons License

ÖZÇAĞ S.

TURKISH JOURNAL OF MATHEMATICS, vol.46, no.6, pp.2109-2120, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 6
  • Publication Date: 2022
  • Doi Number: 10.55730/1300-0098.3257
  • Journal Name: TURKISH JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.2109-2120
  • Keywords: Selection principles, bitopological space, D-separability, selective separability, VERSIONS, GAMES
  • Hacettepe University Affiliated: Yes

Abstract

We introduce D-separability and its game-theoretic version, D+-separability in bitopological spaces, and investigate their relationships with d-separability and a weaker form of H-separability which will be called DH-separability. Further we give the connection of these notions with the selective versions of separability-types properties under the bitopological context. We also obtain some results about the d-separability properties of bitopological spaces which are slightly different from those one expects for the classical case